MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: information received via email from sales representative on 05 dec 2017: bariatric patient, who was approx (b)(6) kg.Trocar is inserted into abdomen and the procedure started.Half was through the procedure, the scope was taken out to clean.When scope was inserted back into the trocar, miss [name] noticed that the trocar has cracked and tissue was coming through.Miss [name] decided to continue with this trocar as it would be difficult to insert another one.The case was completed with the affected trocar.Patient status: did a patient injury or illness occur associated with the complaint event? no patient was fine.No medical or surgical intervention was needed.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a fractured cannula.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by uneven wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7083019
Report Number2027111-2017-02139
Device Sequence Number11051932
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)191216(30)01(10)1285762
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/16/2019
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1285762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1